Are you concerned about drug overdose? Fill out this form for assistance locating a drug treatment solution that fits your needs.
Name
Email Address
Phone Number
Seeking Help For
Age Group
General Situation

Vicodin Overdose

Vicodin is one of the most commonly abused prescription pain medications today. One of the most widely prescribed medications, Vicodin and its related medications, loricet, loritab percodan, and oxycontin are opioid-based pain medications. Vicodin is a derivative of opium, which also used to manufacture heroin. Vicodin successfully diminishes pain, but it is highly addictive and withdrawal symptoms of Vicodin addiction are very similar to the pain it was relieving. Vicodin combines a narcotic analgesic (painkiller) and cough reliever with a non-narcotic analgesic for the relief of moderate to moderately severe pain. If you take Vicodin over a long period of time, you can become mentally and physically addicted to it, and you may find that it no longer works for you at the prescribed dosage. Vicodin taken in excess can have serious consequences. A severe overdose of Vicodin can be fatal. If you suspect an overdose, seek emergency medical treatment immediately.

Symptoms of a Vicodin Overdose include:

  • blood disorders
  • bluish tinge to skin
  • cold and clammy skin
  • extreme sleepiness progressing to a state of unresponsiveness or coma
  • general feeling of bodily discomfort
  • heart problems
  • heavy perspiration
  • kidney problems
  • limp muscles
  • liver failure
  • low blood pressure
  • nausea
  • slow heartbeat
  • troubled or slowed breathing
  • vomiting